# SDR MWEA060177

- Difficulty date: August 22, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 45,283 hours, 45,501 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 593056013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ON FLOORBEAM UPPER FLANGE AT FRAME STATION 1169, X-29, Z 0.  FABRICATED AND INSTALLED FLOORBEAM.
